# SDR ASAA2012112393353

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 14,530 hours, 4,366 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXIOUT RECEIVED A FMC DISAGREE.  ACCOMPLISHED FMC FAIL QRH PROC AND IT RETURNED TO NORMAL.
